mental-health-icon
Vivid dreams
My social anxiety is triggered after moving to a different city, the doctor prescribed pregabalin, i took it for two days, but it caused vivid dreams, its been a week since i left it, will the dreams go away on it"s own,
20 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It will go away when you start fearing your thoughts less. Anxiety is due to misinterpretation of events You have to focus on whats irking you and work on thoughts Consult with me or any psychologist for therapy and counseling online All the best
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.